# SDR AALA202406145548

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,759 hours, 38,488 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PWM DUE TO THE FLIGHT CREW REPORTING THAT DURING CRUISE THE ENGINE PAGE POPPED UP AND BOTH OIL QUANTITIES WERE FLUCTUATING BETWEEN 2 AND 4 QUARTS AND BOTH OIL PRESSURES WERE IN THE RED AT 2 PSI. THE AIRCRAFT LANDED SAFELY AT PWM. (NOTE: THIS REPORT IS FOR #2 ENGINE, SEE AALA202406145803 FOR #1 ENGINE) **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
